UM

浏览/检索结果: 共3条,第1-3条 帮助

已选(0)清除 条数/页:   排序方式:
Zeros of a class of transcendental equation with application to bifurcation of DDE Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 4
作者:  Kou K.I.;  Lou Y.;  Xia Y.-H.
收藏  |  浏览/下载:3/0  |  提交时间:2019/02/13
Characteristic Equation  Hopf Bifurcation  Stability  
Chaos of general modified Lorenz systems Journal article
Liaoning Gongcheng Jishu Daxue Xuebao (Ziran Kexue Ban)/Journal of Liaoning Technical University (Natural Science Edition), 2009,Volume: 28,Issue: 1,Page: 158-160
作者:  Liao F.;  Li A.;  Tang Y.
收藏  |  浏览/下载:0/0  |  提交时间:2019/02/11
Chaos  Equilibrium point  Hopf bifurcation  Lorenz system  
Generation of hyperchaos from the Chen-Lee system via sinusoidal perturbation Journal article
Chaos, Solitons and Fractals, 2008,Volume: 38,Issue: 3,Page: 826-839
作者:  Lap Mou Tam;  Juhn Horng Chen;  Hsien Keng Chen;  Wai Meng Si Tou
收藏  |  浏览/下载:6/0  |  提交时间:2019/02/13